# SDR A6WA200540328

- Difficulty date: November 14, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 9,730 hours, 8,173 cycles
- Engine: Ge CF34*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: None
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST BIRD STRIKE INSPECTION.  REMOVED AND REPLACED RADOME DUE TO BIRD STRIKE IAW AMM 53-81-01.  PERFORMED BIRDSTRIKE AMM 05-51-25.  NO FURTHER DAMAGE AND NO ENGINE INGESTION FOUND.  (K)
